# SDR FDEA200907012440

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 15,814 hours, 8,455 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 491B1313000029
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OTBD T/R FWD FACE AT THE UPPER END NEAR THE V-BAND IS CRACKED.  DISPLACED SEAL DEPRESSOR FOR ACCESS IAW SRM 51-40-21.  REPAIRED CRACKED   FRAME REF DWG SRZ 78-002.  REINSTALLED SEAL DEPRESSOR IAW DWG 78-002.
